# SDR C1HA200594009

- Difficulty date: October 17, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- Aircraft time: 60,902 hours, 36,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WHEEL WELL 870 BULKHEAD VERTICAL STIFFENER CRACKED AT KEELBEAM APU CUTOUT.  REMOVED AND REPLACED VERTICAL STIFFENER BS 870 RIGHT WHEEL WELL P/N 65-18636-378 IAW 727 SRM 51-30-2.  PERFORMED AT KEELBEAM AREA PNEUMATIC LEAK CHECK, NO LEAKS NOTED IAW B727 MM 36-00.
